Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Multiple swollen, painful lumps on arms, no fever due to excessive shooting of heroin and cocaine. Oral antibiotics to cure this?

i have been shooting heroin and cocaine for the past week or so. I was hitting three veins clean, alternating between shots, but many times a day. I start to grow sterile abscesses and continued to shoot, until i went out of control and continued to shoot. Now i have multiple lumps on my arms, swollen, painful, and hot to the touch, so i have an infection. I am not runnning a fever , but would like to know which antibiotic orally that i could take to cure this. I have calmed down with the shooting, but would like to speed the healing process up.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi b.maltzman ! You already curse your body . Ok ! I am not here for teaching. Now as we both know your body want to clean this mess. Don't suddenly stop taking it, If you are addicted, Just gradually and fast decrease dose and stop it. About ulcers apply wounds ointments, first clean the wound with antiseptic apply ointment then bandage. If it is not helpful you need to consult dermatologist. If you are not taking for months then stop taking it ask M.D medicine doctor for medicine which can lower your cramp and addiction. Start hobby and sport. Live life and be happy. Bye.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor